MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. KNEE CREATIONS SUBCHONDROPLASTY FOOT & ANKLE KIT 5CC 11G; FILLER, BONE

ZIMMER KNEE CREATIONS, INC. KNEE CREATIONS SUBCHONDROPLASTY FOOT & ANKLE KIT 5CC 11G; FILLER, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that during a subchondroplasty procedure to address a lesion on the talus, the accuport cannula was identified to have been fractured.An x-ray was taken and the missing piece was identified within the talus.Multiple attempts were made to remove the fragment, however, the surgeon was unable to remove the remaining portion.There were no additional complications reported and the subchondral injection was able to be completed successfully into the lesion.Attempts have been made, however, no additional information is available at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: visual inspection of the returned component noted it to exhibit signs of repeated use (nicked and gouged) and the threaded end is fractured.All pieces were not returned.The complaint is confirmed.A dimensional evaluation noted the product dimensions are conforming to specifications.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.This device is used for treatment.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after the investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
KNEE CREATIONS SUBCHONDROPLASTY FOOT & ANKLE KIT 5CC 11G
Common Device Name
FILLER, BONE
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key11059144
Report Number3008812173-2020-00023
Device Sequence Number16819256
Product Code OJH
UDI-Device Identifier00889024205376
UDI-Public(01)00889024205376
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2023
Device Model NumberN/A
Device Catalogue Number514.503
Device Lot NumberKC06746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR